# SDR CA001201018

- Difficulty date: November 16, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 11,481 hours
- Engine: Allsn 250C20
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: 6870035
- Condition: Loose
- Location: Fcu
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE DECELERATED ON TAKEOFF FOR TEST FLIGHT AFTER ENGINE CHANGE. CAUSE WAS DETERMINED TO BE LOOSE B-NUT ON GOVERNOR TO FUEL CONTROL UNIT AIR LINE.
